Pacific Journal of Mathematics

On some infinite series of L. J. Mordell and their analogues.

R. Sitaramachandra Rao and M. V. Subbarao

Article information

Source
Pacific J. Math. Volume 119, Number 1 (1985), 245-255.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102706288

Zentralblatt MATH identifier
0573.10026

Mathematical Reviews number (MathSciNet)
MR797027

Subjects
Primary: 11N99: None of the above, but in this section
Secondary: 11B73: Bell and Stirling numbers

Citation

Subbarao, M. V.; Sitaramachandra Rao, R. On some infinite series of L. J. Mordell and their analogues. Pacific Journal of Mathematics 119 (1985), no. 1, 245--255. http://projecteuclid.org/euclid.pjm/1102706288.


Export citation

References

  • [1] T.M. Apostol, Introduction to AnalyticNumberTheory, Springer-Verlag, New York, 1976.
  • [2] W.E. Briggs, S.Chowla, A. J.Kempner and W. E. Mientka, On someinfinite series, Scripta Math., 21 (1955), 28-30.
  • [3] L.Carlitz, Note ontheintegral ofthe product ofseveral Bernnulli polynomials, J. London Math. Soc, 34 (1959), 361-363.
  • [4] C.Jordan, Calculus ofFiniteDifferences, Chelsea Publishing Company, New York, 1965.
  • [5] M. S. Klamkin,Advancedproblem 4564, Amer. Math.Monthly,60 (1953), 716.
  • [6] M. S. Klamkin, Solution of theproblem 4564, Amer. Math.Monthly,62 (1955), 129-130.
  • [7] L. J. Mordell, On the evaluation of somemultiple series,J. London Math. Soc, 33 (1958), 368-371.
  • [8] N. Nielsen, Handbuchder Theorie der GammaFunktion, Chelsea Publishing Com- pany, 1965.
  • [9] S. Ramanujan, Notebooks,Volume 2, Tata Institute of Fundamental Research, Bombay, 1957.
  • [10] R. Sitaramachandraraoand A. Sivaramasarma, Some identities involving theRiemann zeta function, IndianaJ. Pure and Appl. Math.,10 (1979), 602-607.
  • [11] R. Sitaramachandraraoand A. Sivaramasarma, Two identities due to Ramanujan,ibid, 11 (1980), 1139-1140.
  • [12] L. Tornheim,Harmonic double series, Amer. J. Math.,72 (1950), 303-314.
  • [13] G. T. Williams, A new method of evaluating (2n), Amer. Math. Monthly, 60 (1953), 19-25.